Some remarks on subgroups of real numbers
Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 119-120
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_42_1_119_120,
author = {Paul Erd\"os},
title = {Some remarks on subgroups of real numbers},
journal = {Colloquium Mathematicum},
pages = {119--120},
year = {1979},
volume = {42},
number = {1},
doi = {10.4064/cm-42-1-119-120},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-42-1-119-120/}
}
Paul Erdös. Some remarks on subgroups of real numbers. Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 119-120. doi: 10.4064/cm-42-1-119-120
Cité par Sources :